# SDR CA150727028

- Difficulty date: July 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB AT FL 150, RT SIDE WINDOW CRACKED. ATB.
